Keyword : Hilbert space

Generalized Interpolatory Approximation of Multi-Dimensional Signals Having the Minimum Measure of Error
Takuro KIDA Hiroshi MOCHIZUKI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1992/07/25
Vol. E75-A  No. 7 ; pp. 794-805
Type of Manuscript:  Special Section PAPER (Special Section on Multidimensional Signal Processing)
Category: Multidimensional Signals, Systems and Filters
interpolationoptimum approximationmulti-dimensional signalsHilbert space
 Summary | Full Text:PDF